# SDR AALA20110331MIA01

- Difficulty date: March 31, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N645AA
- Make and model: Boeing 757223
- Aircraft serial: 24603
- Aircraft time: 62,692 hours, 21,543 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6067727
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED ELECTRICAL ODOR IN CABIN AND COCKPIT.  CAPTAIN REPORTED THAT RIGHT RECIRC FAN INOPERATIVE THEN ODOR.  EMERGENCY DECLARED FLIGHT LANDED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT RECIRCULATION FAN.  SYSTEM GROUND CHECK NORMAL OPERATION.
